# SDR SWIA2020010947595

- Difficulty date: November 20, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 37,342 hours, 36,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FRAMES FS364.00 AND FS349.00 AND BETWEEN STRGRS. 27 TO 26L COMMON TO SKIN HAS CORROSION. (C-CHECK) RO 01/07/2020  REMOVED CORROSION  FROM INTERCOSTAL BETWEEN FRAMES FS364.00 AND FS349.00 AND BETWEEN STRGRS. 27 AND 26L AND COMMON TO LOWER SKIN  REF: CRJ200 SRM.  EVALUATED BLENDS ORGINAL .080 REMOVED .002 REMAINING .078 FOUND TO BE OUT OF LIMITS DUE TO THE FACT MORE THEN 30% OF THE INTERCOSTAL IS DAMAGE REF CRJ 200 SRM. REMOVED INTERCOSTAL BETWEEN FS 364.00 TO FS 349.00 AND BETWEEN STR 27 AND 26 LH REF CRJ 200 SRM.- INSTALLED NEW INTERCOSTAL BETWEEN   FS 364.00 TO 349.00 BETWEEN STR 27 AND 26 LH REF CRJ 200 SRM.  RESTORED FINISH AND CIC. REFERENCE THE CONTINUE CARD FOR DETAILS. NO LEAKS NOTED.
